Control systems with distributed parameters in scales of Banach spaces. II
Differencialʹnye uravneniâ, Tome 30 (1994) no. 3, pp. 425-431
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_3_a8,
author = {V. I. Nazarov},
title = {Control systems with distributed parameters in scales of {Banach} spaces. {II}},
journal = {Differencialʹnye uravneni\^a},
pages = {425--431},
year = {1994},
volume = {30},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_3_a8/}
}
V. I. Nazarov. Control systems with distributed parameters in scales of Banach spaces. II. Differencialʹnye uravneniâ, Tome 30 (1994) no. 3, pp. 425-431. http://geodesic.mathdoc.fr/item/DE_1994_30_3_a8/